Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Walker, Stephen G. (2006) Bayesian inference via a minimization rule. Sankhya: The Indian Journal of Statistics, 68 (4). pp. 542-553. ISSN 0972-7671. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10592)
This list was generated on Mon Jun 24 01:43:36 2024 BST.